# SDR S2YA05049

- Difficulty date: August 26, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Condition: Inoperative
- Location: Cockpit
- Part time: 23,071 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE FLAPS WILL NOT RETRACT AND THE CAPTAINS ALTIMETER FAILED. MAINTENANCE CLEANED AND ADJUSTED THE LT SPLIT FLAP SWITCH AND SUCCESSFULLY OPS CHECKED THE FLAPS.  MAINTENANCE REPLACED THE PILOTS ALTIMETER AND OPS CHECKED GOOD WITH NO FURTHER DEFECTS RETURNED AC TO SERVICE.  NEXT DAY, SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE FLAPS WILL NOT RETRACT.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE, THE CREW PERFORMED AND AIR-TURN-BACK.  MAINTENANCE REPLACED THE RT SAFETY SWITCH LINK AND CAM, OPS CHECKED THE SYSTEM AND WITH NO FURTHER DEFECTS RETURNED AC TO SERVICE.  (K)
